A stable fast marching scheme for computational fluid mechanics

M. Behnia*, M. Wolfshtein, G. De Vahl Davis

*Corresponding author for this work

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

A stable fast marching scheme has been developed for the solution of coupled parabolic partial differential equations such as the Navier–Stokes equations. The scheme was developed with the aid of a stability analysis. The implementation of the method in standard alternating direction implicit algorithms is straightforward. The scheme was tested on the problem of natural convection in a square cavity. The number of iterations required for convergence was significantly reduced compared to conventional methods.

Original languageEnglish
Pages (from-to)607-621
Number of pages15
JournalInternational Journal for Numerical Methods in Fluids
Volume10
Issue number6
DOIs
Publication statusPublished - 1990
Externally publishedYes

Fingerprint Dive into the research topics of 'A stable fast marching scheme for computational fluid mechanics'. Together they form a unique fingerprint.

  • Cite this